Show simple item record

dc.contributor.authorRiehme, Jan
dc.contributor.authorWalther, Andrea
dc.contributor.authorStiller, Jörg
dc.contributor.authorNaumann, Uwe
dc.date.accessioned2014-12-01T14:29:35Z
dc.date.available2014-12-01T14:29:35Z
dc.date.issued2008-10-20
dc.identifier.citationRiehme , J , Walther , A , Stiller , J & Naumann , U 2008 , Adjoints for time-dependent optimal control . in Advances in Automatic Differentiation . Lecture Notes in Computational Science and Engineering , vol. 64 LNCSE , Springer , pp. 175-185 , 5th International Conference on Automatic Differentiation , Bonn , United Kingdom , 11/08/08 . https://doi.org/10.1007/978-3-540-68942-3_16
dc.identifier.citationconference
dc.identifier.isbn978-3-540-68935-5
dc.identifier.isbn978-3-540-68942-3
dc.identifier.issn1439-7358
dc.identifier.otherPURE: 7791772
dc.identifier.otherPURE UUID: 7b80803a-3b13-4043-86a7-118017ab514c
dc.identifier.otherScopus: 77950818045
dc.identifier.urihttp://hdl.handle.net/2299/14844
dc.description.abstractThe use of discrete adjoints in the context of a hard time-dependent optimal control problem is considered. Gradients required for the steepest descent method are computed by code that is generated automatically by the differentiation-enabled NAGWare Fortran compiler. Single time steps are taped using an overloading approach. The entire evolution is reversed based on an efficient checkpointing schedule that is computed by revolve. The feasibility of nonlinear optimization based on discrete adjoints is supported by our numerical results.en
dc.format.extent11
dc.language.isoeng
dc.publisherSpringer
dc.relation.ispartofAdvances in Automatic Differentiation
dc.relation.ispartofseriesLecture Notes in Computational Science and Engineering
dc.subjectAD-enabled NAGWare Fortran compiler
dc.subjectAdjoints
dc.subjectCheckpointing
dc.subjectOptimal control
dc.subjectRevolve
dc.subjectEngineering(all)
dc.subjectComputational Mathematics
dc.subjectModelling and Simulation
dc.subjectControl and Optimization
dc.subjectDiscrete Mathematics and Combinatorics
dc.titleAdjoints for time-dependent optimal controlen
dc.contributor.institutionSchool of Computer Science
rioxxterms.versionofrecordhttps://doi.org/10.1007/978-3-540-68942-3_16
rioxxterms.typeOther
herts.preservation.rarelyaccessedtrue


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record